# SDR FDEA200909173318

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163227
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID-FLAP, AFT LWR CHORD ANGLE IS CRACKED IN 2 PLACES AT WBL 100.  REMOVED LWR SKIN PANEL IAW SRM 51-30-2. REMOVED LWR CHORD ANGLE ON IB MID   FLAP IAW SRM 51-30-2 REV 101. FABRICATED NEW CHORD ANGLE  5 FT X 1.5 INCHES FROM BAC1503-100046 7075 T6, PO NR 9008875 IAW SRM 51-40-3 FIG 1, REV 101.  LOCATED AND DRILLED IAW SRM 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED   LOWER CHORD IAW SRM 51-30-2. INSTALLED LWR SKIN PANEL IAW SRM 51-30-2, REV 101.
